# SDR MASA2009092300299

- Difficulty date: September 23, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 11,021 hours, 8,753 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2766 PHX-SAT.  RTF DECLARED EMERGENCY DUE TO LT BLEED DUCT MASTER WARNING.  F/O RA DISPLAYED ZERO TO 5FT IN FLIGHT.  ICE DETECTOR 2 SENSING ICE IN CLEAR AIR.  MX RE-SECURED APU LCV AFT CLAMP, REMOVED AND REPLACED LOOP.
